# SDR AMTA200700260

- Difficulty date: May 25, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LWR SKIN CRACKED 2 PLACES 1 INCH AND 1.25 INCHES IB SIDE OF RIB STAB 129.50, STA 1131 AND 1138.  REPAIRED SKIN CRACKS 55-10-01.  (K)    10-26-07    INSTALL L/E SRM 51-40-02.  (M)
